# SDR CA080723003

- Difficulty date: July 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 1,604 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 6111 · Propeller Blade Section
- Part: Sealant
- Condition: Failed
- Location: Blade Clamp
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT PILOT EXPERIENCED A BUILD UP OF GREASE ON WINDSHIELD. PILOT ABORTED LOAD IN DESIGNATED AREA AND RETURNED TO BASE. UPON INSP GREASE APPEARED TO BE COMING FROM 1 OR 2 BLADE CLAMPS. BLADE CLAMP SEALS WERE REPLACED IN BOTH UNITS. NO OBVIOUS DAMAGE WAS FOUND ON REMOVED SEALS OR PROP ASSY. SEALANT MAY HAVE FAILED. ACFT WAS RETURNED TO SERVICE AFTER GROUND FUNCTION CHECKS.
